# SDR SWIA202054196

- Difficulty date: October 26, 2020
- Submitted: November 24, 2020
- Operation: Air carrier
- Aircraft: N223JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7892
- Aircraft time: 36,603 hours, 36,375 cycles
- System (JASC): 5751 · Ailerons
- Part: Rub Strip
- Condition: Worn
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AILERON, UPPER RUB SEAL HAS WORN INTO AILERON LEADING EDGE SHROUD.  C-CHECK RO 11/21/2020.  INSTALLED NEW LEADING EDGE SHROUD P/N CC670-13052-4 ON RT AILERON, REF CRJ200 SRM, & MHIRJ DWG.  COMPLIED WITH TASK CARD.
